Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 31 of 41 found articles
 
 
  Polynomial reduction of time–space scheduling to time scheduling
 
 
Title: Polynomial reduction of time–space scheduling to time scheduling
Author: Studenovský, J.
Appeared in: Discrete applied mathematics
Paging: Volume 157 (2009) nr. 7 pages 15 p.
Year: 2009
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 31 of 41 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands